| Model Number |
RBYLP0204 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat a gastrointestinal bleed (gi bleed) using ruby coil lps and a lantern delivery microcatheter (lantern).During the procedure, the hospital tech kinked the ruby coil lp upon advancing it into the lantern.Therefore, the ruby coil lp was removed.The procedure was completed using a new ruby coil lp and the same lantern.There was no report of an adverse effect to the patient.